T Nation

Test E and Energy Levels


#1

Hi all. Tomorrow starts week 6 of my first cycle. I'm 32 and I'm doing 12 weeks of test e @ 250 mg 2x per week, .5 mg Adex EOD, Clomid PCT 2 weeks after last injection (100/50/50/50).

That said, is it normal to not feel any of the energy, well-being or confidence that was so highly talked about on forums before I decided to do this? Here's a brief timeline of what I've felt so far:

Week 1: Nothing
Week 2: increas in libido (want to bang all the time)
Week 3 libido stays high, no other noticeable changes
Week 4: libido stays high, muscle begin to look slightly fuller. I'm extremely agitated by things that would normally only slighty agitate me. The reactions are extreme for me. I'm not a monster, like screaming at people and destroying things, just generally a little more irritated by people and things.
Week 5: libido still high, slight strenght increase, and mood has returned to normal. No longer getting bothered by little stuff (basically back to being myself).
Week: 6: TBD?

Throughout all of this, I've been expecting an extreme uptick in energy. It hasn't happened. If anything, I feel more lethargic at times. Workouts are still great - the gym's my happy place, but that's no different from when I didn't take anything.

I'd really like to hear your experiences on your first cycle if you used similar compounds. Thanks, guys!


#2

I don't get any of that shit either. I think it's just placebo, to be honest.


#3

Same thing for me, I am feeling more lethargic and less positive while people experience the opposite. Maybe it's too much AI with .5mg EOD of Adex?


#4

Got duped happen to all of us, why is everyone on arimedix during cycle even nubies. Should feel great.


#5

I only ever started to notice any of these after being on TRT for about 12 weeks. I just woke up one day and noticed I was sleeping better than usual, and was in a better mood probably as a result. Took 3 months though and the change was subtle.


#6

what do you mean by "slight strength increase?" you should be seeing weights increasing quite a bit by now....


#7

I shot a man in Reno just to watch him die on week 4.

hangs head and cries


#8

Since I posted this, I stopped taking the Adex. I feel much better. The reason I took it initially as a newb is because a lot of beginner cycles that I researched had it included. A combo of that, and me being paranoid about gyno led me to order. Again, I do feel much better since I stopped.


#9

By slight, I mean my bench went from 235 x 5 to 255 x 5 over 5 weeks. My deads have gone from 405 to 430. These gains are good, but I could have gotten these by doing a natural bulk and increasing my calories by 500 a day.

I've stopped the Adex since posting this, and I'm feeling better since then. We'll see if that also helps the gains take offf.


#10

You may have had decent T levels to begin with. The increase in well being and energy for those who don't have low T to my understanding are due to increases in dopamine. Sounds like you don't aromatize much T to E and 2mg adex/week is too much at 500mg test/week. I would consider switching to 1/4mg adex EOD or better yet 1/2mg adex at time of injection after being off of the adex for a week or so just to keep e in check. I think its unlikely you'll need no ai at all.

Most on trt take 1mg adex/100 mg of test but found this doesn't carry over to BBers as a strict rule. I think its due to leanness personally. I crash my e2 if I go Much higher than 1/4mg adex/100mg test.

Those are good strength gains IMO. Make sure your diet is in order and you're eating more than you would be off cycle.


#11

Thanks for this response, Hostile! I stopped taking the Adex last week, and per your advice, I will resume at the time of my next injection with .5 mg.

I think my diet is pretty good. I followed the formula of figuring my BMR, adding my protein calories and fat calories together, then subtracting those 2 macros from the total BMR to get my carbs. I'm at a 500 calorie surplus than my normal diet.

Again, thanks for the thorough response.


#13

Only take armidex when needed. Wait for high estrogen symptoms, they may never come. I've never needed it in any of my test e cycles. Always had it to hand in case it was needed though.


#14

This seems bogus. Why go through the expense of gear, training and diet extremes to be compromising your anabolic response with E2 blocking the effects of testosterone and creating libido and energy issues and often mood problems.

Sounds like a death wish for "high estrogen symptoms".

The whole point of this gear, cost, time, effort and risk is seeking an optimal physical and mental response. This recommendation is actually defeatist.

The basics need to be understood and more guys here need to be taking up the challenge to deal with bro-science and ignorance.


#15

Thank you KSman, excellent post!
I see so many time the "use if I feel like I need it" approach. What they don't realize is that one's E2 can be very high and they may not feel any effects. If I get above 40, I start having happy nips, itching, low libido and a semi-hard stick that has to be thumbed in. Yet a buddy of mine on TRT got some bunk arimidex without knowing. He felt fine actually, but his bloods came back and his E2 was at 121! Just shows one can't go by feel unless your long term health means nothing to you.